On traces of analytic Gp type spaces, mixed norm spaces and harmonic Bergman classes on certain polydomains
Shamoyan Romi F., Mihić Olivera R.
Filomat, 2011 25(1):1-19
Details  Full text ( 249 KB)  DOI:10.2298/FIL1101001S
Generalized countable iterated function systems
Secelean Adrian Nicolae
Filomat, 2011 25(1):21-36
Details  Cross Ref cited by(5)  Full text ( 230 KB)  DOI:10.2298/FIL1101021S
On quasi-M-hyponormal operators
Han Young Min, Son Hee Ju
Filomat, 2011 25(1):37-52
Details  Full text ( 208 KB)  DOI:10.2298/FIL1101037H
A note on soft near-rings and idealistic soft near-rings
Sezgin Aslıhan, Atagün Osman Akın, Aygün Emin
Filomat, 2011 25(1):53-68
Details  Cross Ref cited by(6)  Full text ( 193 KB)  DOI:10.2298/FIL1101053S
On the solution of Steinhaus functional equation using weakly Picard operators
Berinde Vasile
Filomat, 2011 25(1):69-79
Details  Full text ( 174 KB)  DOI:10.2298/FIL1101069B
Convergence theorems of finite-step iteration with errors for non-self asymptotically nonexpansive in the intermediate sense mappings
Saluja G.S.
Filomat, 2011 25(1):81-103
Details  Full text ( 224 KB)  DOI:10.2298/FIL1101081S
Some common fixed point theorems in vector metric spaces
Altun Ishak, Çevik Cüneyt
Filomat, 2011 25(1):105-113
Details  Cross Ref cited by(1)  Full text ( 150 KB)  DOI:10.2298/FIL1101105A
A new generalization of the Ostrowski inequality and applications
Masjed-Jamei Mohammad, Dragomir Sever S.
Filomat, 2011 25(1):115-123
Details  Cross Ref cited by(4)  Full text ( 182 KB)  DOI:10.2298/FIL1101115M
Multivalued generalizations of the Kannan fixed point theorem
Damjanović Boško, Đorić Dragan
Filomat, 2011 25(1):125-131
Details  Cross Ref cited by(6)  Full text ( 144 KB)  DOI:10.2298/FIL1101125D
A characterization theorem for levelwise statistical convergence
Aytar Salih
Filomat, 2011 25(1):133-143
Details  Full text ( 180 KB)  DOI:10.2298/FIL1101133A
Best proximity point theorems for weak cyclic Kannan contractions
Petric Ancuţa Mihaela
Filomat, 2011 25(1):145-154
Details  Cross Ref cited by(3)  Full text ( 174 KB)  DOI:10.2298/FIL1101145P
The associated Schur complements of M = [A B/C D]
Wang Hongxing, Liu Xiaoji
Filomat, 2011 25(1):155-161
Details  Cross Ref cited by(1)  Full text ( 155 KB)  DOI:10.2298/FIL1101155W
A posteriori bounds of approximate solution to variational and quasi-variational inequalities
Jaćimović Milojica, Krnić Izedin
Filomat, 2011 25(1):163-171
Details  Full text ( 158 KB)  DOI:10.2298/FIL1101163J
Strong convergence theorems of three-step iterations for multi-valued mappings in Banach spaces
Homaeipour S., Razani A.
Filomat, 2011 25(1):173-184
Details  Full text ( 163 KB)  DOI:10.2298/FIL1101173H
Uniqueness and differential polynomials of meromorphic functions sharing one value
Xia Jiying, Yan Xu
Filomat, 2011 25(1):185-194
Details  Cross Ref cited by(1)  Full text ( 169 KB)  DOI:10.2298/FIL1101185X
On some weighted integral inequalities for convex functions related to Fejér’s result
Tseng K.L., Hwang Shiow-Ru, Dragomir S.S.
Filomat, 2011 25(1):195-218
Details  Full text ( 195 KB)  DOI:10.2298/FIL1101195T